# SDR CALA2025072806980

- Difficulty date: July 26, 2025
- Submitted: July 28, 2025
- Operation: Air carrier
- Aircraft: N824UA
- Make and model: Airbus A319-131
- Aircraft serial: 965
- Aircraft time: 80,543 hours, 35,021 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Plate
- Part number: D5211083120210
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR, UPPER AREA HAS CRACK AFT CORNER OF COVER PLATE. REMOVED/REPLACED L1 DOOR COVER PLATE IAW SRM 51-72-11-911-0 01.
